MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RECON BONE PLATE STRAIGHT 3.5 MM 10 HOLES; PLATE, FIXATION

ZIMMER BIOMET, INC. RECON BONE PLATE STRAIGHT 3.5 MM 10 HOLES; PLATE, FIXATION
Model Number 1179-05-10
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned by hospital.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately five months post initial surgery due to left clavicular plate fracture and pain in her left shoulder.No additional patient consequences were reported as a result of the event.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
RECON BONE PLATE STRAIGHT 3.5 MM 10 HOLES
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11529445
Report Number0001822565-2021-00683
Device Sequence Number3945670
Product Code HRS
UDI-Device Identifier00889024034600
UDI-Public(01)00889024034600(11)181012(10)64201790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142836
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1179-05-10
Device Catalogue Number00117900510
Device Lot Number64201790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR